# SDR GLBA2012051001

- Difficulty date: May 9, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 45,302 hours, 48,054 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: D1005606
- Condition: Punctured
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED A LOSS OF GREEN HYD SYS PRESSURE, PERFORMED A FREE-FALL EXTENSION OF LANDING GEAR, DECLARED AN EMERGENCY, LANDED WITH NO OTHER INCIDENT.  MX FOUND A HOLE IN 1 OF THE HYD SUCTION LINES, R & R LINE IAW EMM 20-10-04 (4) AT (E), SERVICED SYS, NO LEAKS NOTED, OK FOR SERVICE.
